# SDR ERAA9566

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Adapter
- Part number: A6898784
- Condition: Rough Splines
- Location: Splined Adapter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW ADAPTERS WITH -0- HOURS  HAVE ADAPTER HAS ROUGH SPLINES.SERIAL NUMBERS ARE PX253, PX231, PX252
